Dislocations dynamics with a mean curvature term: short time existence and uniqueness

Abstract : In this paper, we study a new model for dislocation dynamics with a mean curvature term. The model is a non-local Hamilton-Jacobi equation. We prove a short time existence and uniqueness result for this equation. We also prove a Lipschitz estimate in space and an estimate of the modulus of continuity in time for the solution.
Type de document :
Article dans une revue
Differential and integral equations, Khayyam Publishing, 2008, 21 (3-4), pp.285-304
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00976662
Contributeur : Aurélien Arnoux <>
Soumis le : jeudi 10 avril 2014 - 11:04:07
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Identifiants

  • HAL Id : hal-00976662, version 1

Collections

Citation

Nicolas Forcadel. Dislocations dynamics with a mean curvature term: short time existence and uniqueness. Differential and integral equations, Khayyam Publishing, 2008, 21 (3-4), pp.285-304. 〈hal-00976662〉

Partager

Métriques

Consultations de la notice

79